MathSciNet Relay Station
MathSciNet bibliographic data
MR1850876 12F12 (12Y05)
Hermez, Alain; Salinier, Alain Rational trinomials with the alternating group as Galois group. J. Number Theory 90 (2001), no. 1, 113–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement